# SDR TSAA0827010

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N746AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29905
- Aircraft time: 26,481 hours, 10,583 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0866
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 486 LIH-SNA - DURING APPROACH, WHEN THE CREW ATTEMPTED TO EXTEND THE FLAPS, THE LEADING EDGE TRANSIT WARNING LIGHT ILLUMINATED AND THE TRAILING EDGE FLAPS LOCKED-OUT BEFORE FLAPS 1 WITH A SPLIT INDICATION ON THE FLAP GAUGE.  THE CREW ELECTED TO DIVERT TO ONT DUE TO SNA AIRPORT RESTRICTIONS.  THE CREW SELECTED ALTERNATE EXTENSION FOR THE FLAPS BUT THEY REMAINED LOCKED-OUT BEFORE FLAPS 1.  THE CREW LANDED IN ONT WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE CHECK OF THE FLAP SLAT ELECTRONICS UNIT PER AIRCRAFT FIM 27-51-00-810-801 AND FOUND INTERMITTENT FAULT 27-52260.  THE RIGHT TRAILING EDGE FLAP POSITION TRANSMITTER DISAGREED WITH THE LEFT TRAILING EDGE FLAP POSITION TRANSMITTER.  AS A PRECAUTION, THE RIGHT POSITION TRANSMITTER WAS CLEANED AND THE FLAPS WERE EXTENDED AND RETRACTED MULTIPLE TIMES WITH NO FAULTS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE AIRCRAFT PASSED A FLIGHT VERIFICATION FOR THE OPERATION OF THE FLAPS ON THE NEXT FLIGHT LEG.
